MathSciNet Relay Station
MathSciNet bibliographic data
MR2277651 (2007f:39034) 39A11 (34B15 39A12)
Tisdell, Christopher C. On first-order discrete boundary value problems. J. Difference Equ. Appl. 12 (2006), no. 12, 1213–1223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement